| Catalog Number |
140.687 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Missing lot information was requested from the complainant.A follow up report will be submitted should the information become available exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that on the day the immediate implant was placed in ada site 31 in the mouth, primary stability was not obtained in type iii bone.Clinician reports insufficient bone quality.Another implant was not placed in the same site.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Event or Problem Description
The clinician reported that on the day the immediate implant was placed in ada site 31 in the mouth, primary stability was not obtained in type iii bone.Clinician reports insufficient bone quality.Another implant was not placed in the same site.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).